Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




179 Publications

2015 | Journal Article | IST-REx-ID: 1555 | OA
Knipl, D., Pilarczyk, P., & Röst, G. (2015). Rich bifurcation structure in a two patch vaccination model. SIAM Journal on Applied Dynamical Systems, 14(2), 980–1017. https://doi.org/10.1137/140993934
View | DOI | Download Published Version (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
Graff, G., & Pilarczyk, P. (2015). An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds. Topological Methods in Nonlinear Analysis, 45(1), 273–286. https://doi.org/10.12775/TMNA.2015.014
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Edelsbrunner, H. (2015). Shape, homology, persistence, and stability. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer.
View
 
2015 | Conference Paper | IST-REx-ID: 1568
Dunaeva, O., Edelsbrunner, H., Lukyanov, A., Machin, M., & Malkova, D. (2015). The classification of endoscopy images with persistent homology. In Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing (p. 7034731). Timisoara, Romania: IEEE. https://doi.org/10.1109/SYNASC.2014.81
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
Cao, T., Edelsbrunner, H., & Tan, T. (2015). Triangulations from topologically correct digital Voronoi diagrams. Computational Geometry, 48(7), 507–519. https://doi.org/10.1016/j.comgeo.2015.04.001
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(2), 120–133. https://doi.org/10.1016/j.comgeo.2014.08.006
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1583 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). A simple algorithm for computing positively weighted straight skeletons of monotone polygons. Information Processing Letters, 115(2), 243–247. https://doi.org/10.1016/j.ipl.2014.09.021
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1584 | OA
Biedl, T., Held, M., Huber, S., Kaaser, D., & Palfrader, P. (2015). Reprint of: Weighted straight skeletons in the plane. Computational Geometry: Theory and Applications, 48(5), 429–442. https://doi.org/10.1016/j.comgeo.2015.01.004
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590 | OA
Aichholzer, O., Biedl, T., Hackl, T., Held, M., Huber, S., Palfrader, P., & Vogtenhuber, B. (2015). Representing directed trees as straight skeletons. In Graph Drawing and Network Visualization (Vol. 9411, pp. 335–347). Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_28
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download Preprint (ext.)
 

Search

Display / Sort

Citation Style: APA

Export / Embed